Advil Dual Action with Acetaminophen, 18 CT

18 Ct, 0.075 lbs. Item # 658637

Advil Dual Action Coated Caplets are the first FDA-approved combination of ibuprofen and acetaminophen to deliver 8-hour relief on tough pain. Each caplet contains 125 mg ibuprofen to target pain at the source plus 250 mg acetaminophen to block pain signals, creating a dual-action formula that works better than ibuprofen and acetaminophen alone^. This multi-symptom formula provides relief from headache, toothache, menstrual cramps, muscle pain, lower back pain, and minor aches associated with arthritis. *Among OTC Adult Analgesics ^Compared to acetaminophen 650 mg or ibuprofen 250 mg alone
  • One 18 count box of Advil Dual Action Coated Caplets; 1 dose, 2 ingredients, 8 hours of relief
  • The first FDA-approved combination of ibuprofen and acetaminophen; 125 mg ibuprofen targets pain at the source while 250 mg acetaminophen blocks pain signals for powerful relief
  • Works better than ibuprofen and acetaminophen alone^; relieves headache, toothache, menstrual cramps, muscle pain, lower back pain, and minor arthritis aches
  • Get 8 hour pain relief and win the day; take 2 caplets every 8 hours, not to exceed 6 in 24 hours, for convenient all-day relief without constant re-dosing
  • HSA and FSA eligible item. Medicare Advantage OTC (MAOTC) eligible. *OTC benefits and eligible products vary by plan. Check your plan for specific details.
  • Pain pills that relieve pain in two ways, providing powerful relief with a lower maximum daily dose of each medication
  • Advil is a top selling OTC pain reliever, providing safe and effective pain relief when used as directed for more than 35 years

Verifique los requisitos de su estado

La ley federal y algunas leyes estatales obligan a CVS a verificar su identidad para comprar este artículo.

Primero, verifiquemos si su estado permite compras en línea.

Seleccione el estado que aparece en su licencia de conducir o identificación estatal

Su estado cumple con los requisitos. Verifique su identidad con ID.me.

Necesitará una licencia de conducir o identificación estatal para verificar su identidad. La ley federal exige la verificación de identidad para comprar productos que contienen pseudoefedrina o efedrina. CVS usa ID.me para verificar su identidad de forma segura antes de finalizar la compra. Irá a ID.me para verificar su identidad y luego regresará a CVS para completar la compra.

Advil Dual Action with Acetaminophen, 18 CT image.Advil Dual Action with Acetaminophen, 18 CT